ON 1D REVERSIBLE CELLULAR AUTOMATA WITH REFLECTIVE BOUNDARY OVER THE PRIME FIELD OF ORDER p


Akin H., Sah F. , Siap I.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.23, no.1, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1142/s0129183111017020
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C

Abstract

In this paper, we study one dimensional finite linear cellular automata with reflective boundary condition by using matrix algebra built on the field Z(p). We present an algorithm for determining the reversibility of this family of cellular automata. We also answer the reversibility question for some special subfamilies. Finally, we present some examples of this family of cellular automata under the reflective boundary condition.